Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Another graded algebra with a nonrational Hilbert series


Author: Yuji Kobayashi
Journal: Proc. Amer. Math. Soc. 81 (1981), 19-22
MSC: Primary 16A03; Secondary 20M05
DOI: https://doi.org/10.1090/S0002-9939-1981-0589129-3
MathSciNet review: 589129
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Recently J. B. Shearer has constructed a graded algebra with a nonrational Hilbert series, a counterexample to Govorov's conjecture. In this note we give a simpler example.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A03, 20M05

Retrieve articles in all journals with MSC: 16A03, 20M05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0589129-3
Article copyright: © Copyright 1981 American Mathematical Society